# SDR AALA20141108003

- Difficulty date: November 7, 2014
- Submitted: November 10, 2014
- Operation: Air carrier
- Aircraft: N913NN
- Make and model: Boeing 737823
- Aircraft serial: 29571
- Aircraft time: 6,009 hours, 2,334 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: 285A12002
- Part serial: F04675
- Condition: Faulty
- Location: Zone 100
- Part time: 6,009 hours, 2,334 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

EMERGENCY DECLARED, LANDING UNEVENTFUL.  DURING APPROACH TE FLAPS STOPPED AT LESS THAN 1 DEGREE WITH FLAP HANDLE AT 5 DEGREES.  FLAPS EXTENDED VIA ALTERNATE SYS.  NORMAL SINK RATE, TOUCHDOWN & BRAKING.  PERFORMED BITE OF BOTH SMD COMPUTER 1 & 2 IAW MM 27-32-00 & FOUND LE ASYMMETRY FAULT MSG 27-31006 ON BOTH SMDS.  R & R FLAP SLAT ELECTRONICS UNIT IAW MM 27-51-01.  ACCOMPLISHED LAP LOAD RELIEF TEST IAW FIM 27-51-00 & OPERATED FLAPS SEVERAL TIMES.  SYS CHECKED NORMAL.
